gynecologist-icon
Hair fall due to consuming ipill
Can taking Ipill cause problems such as hair fall or extreme hair fall compared to normal? Cause I consumed an ipill only once and my hair I feel has started falling more than usual
93 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It won't cause hairfall dear.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.